# SDR DHL2002805052

- Difficulty date: October 9, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Component: Radio Rack
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  DURING TAXI IN, NOTED ELECTRICAL BURNING SMELL IN CABIN ENTRY AREA2)   REPAIRED BROKEN WIRE AT RADIO RACK C/B PER MM 20-50-1. FUEL FLOW C/B REPLACED, LOOSE CONTACTS, AND OPS CK'D PER MM 73-30-1 OK. INSTALLED NEW WATER SEPERATOR BAGS & LEAK CK'D PER MM 21-55-3, OK
